# SDR CA990323007

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: S6638
- Condition: Cracked
- Location: Spar
- Part time: 2,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT LOWER FORWARD SPAR CAP FOUND CRACKED.  IT WAS FOUND VISUALLY WHERE THE RADIUS OF THE SPAR CAP WAS POORLY CUT OUT.  RADIUS LESS THAN .25 INCH.  AREA WILL BE INSPECTED BY ULTRASOUND.
